# SDR R61A201612200030

- Difficulty date: December 20, 2015
- Submitted: January 6, 2016
- Operation: Air carrier
- Aircraft: N103HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000159
- Aircraft time: 23,230 hours, 18,162 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Frame 88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FWD STRAP ON WASTE BOX IS CORRODED AT FRAME 88.  MAINTENANCE PERFORMED SB EMB 170/175, S/B 170-53-0095, J/C 170EO-53-10-0020.
